# SDR FDEA200911254163

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N539386
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1460 BETWEEN STR S-28L TO S-29L FRAME SUPPORT ANGLE CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 REV. 98. EVALUATED AND FOUND EXCEED LIMIT IAW SRM 53-00-07 FIG 101 REV 98.   MATERIAL REMOVED = 0.020", MATERIAL REMAINED = 0.043", MATERIAL THICKNESS = 0.063".    CLIP FABRICATED IAW DWG 146N5393 REV B AND PL 146N5393 REV U. CLIP PART MARKED IAW GMM 7-0-1001. CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
